# SDR IXXA20211017066

- Difficulty date: September 23, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33AER
- Aircraft serial: 28495
- Aircraft time: 74,880 hours, 17,901 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: 149T770112
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOUBLER ON FAIRING SUPPORT WEB AT STA 1081 CRACKED. FABRICATED AND REPLACED NEW DOUBLER IAW B767 SRM 51-10-02.
